MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,WALL MOUNT,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,WALL MOUNT,ADULT CUFF
Catalog Number MDS9400
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the cuff is not holding air and it deflates as they are pumping it up.".
 
Additional Manufacturer Narrative
The customer reported the cuff was not holding air and it deflated as they were pumping it up.Medline received 1ea wall mount aneroid in used condition, tested the sample according to the instructions for use, attempted to inflate the cuff, noticed an air leak on the opposite side where the tubing and the bladder connects, and removed the bladder from the cuff.The complaint was confirmed, and a tear along the seam was confirmed.The issue shown via investigation was caused by a weak seam allowing the bladder to open; the sample did not work as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,WALL MOUNT,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50775574
Report Number1417592-2026-40861
Device Sequence Number21444029
Product Code DXQ
UDI-Device Identifier30080196771268
UDI-Public30080196771268
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9400
Device Lot Number65122110002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/19/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown